# SDR P5CA9700991

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5711 · Wing Spar
- Part: Spar Strap
- Condition: Cracked
- Location: Ws 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE FRONT SPAR UPPER STRAP CRACKED AT WS 840.  REPAIRED PER BOEING SRM 51-40-15.
